# SDR SB06103

- Difficulty date: October 21, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Part serial: 01113R6101
- Condition: Cracked
- Location: Cockpit
- Part time: 9,274 hours, 7,312 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H, A

## Discrepancy

ORD FLT 1623 DURING CRUISE AT FL340, EN ROUTE FROM CLT TO MSP, THE CAPTAIN'S L1 WINDSHIELD OUTER PANE CRACKED.  PRESSURIZATION HELD OK.  WINDOW HEAT WAS TURNED OFF AND NO FURTHER CRACKING WAS NOTED.  FLIGHT DIVERTED TO ORD AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S L1 WINDSHIELD ALONG WITH THE L1 WINDOW HEAT CONTROLLER, AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD PER JOB CARD J356-11-01.
